# SDR MALA020446

- Difficulty date: August 5, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- System (JASC): 2560 · Emergency Equipment
- Part: Pbe
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT #3678, FWD CABIN PBE IS SOFT.  MAINTENANCE REPLACED THE PBE.
